It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been on 200mg wellbutrin 2x a day for about a year. Been on Zoloft 50mg/day for the same amount of time but recently switched to (20mg/d) prozac. First, doc put me on Ritalin.. I barely felt anything. The dose was low, but I've taken Ritalin years ago and even 10mg made me focus. Now I can take 40mg and yawn and fall asleep.

I do crash from the ritalin, even though I don't feel any of the positive effects. Headache, fatigue, major agitation, etc.. so I switched to adderall, 5mg. No crash but no effects. I tried 10mg, no effects.

I'm generally very sensitive to drugs. can it be the wellbutrin? It does block the release of dopamine, afterall. Prozac? I heard it can really weaken adderall.. but my doc says the combo shouldn't pose a problem.





All times are GMT -7. The time now is 06:10 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!